# SDR ASOA04778S

- Difficulty date: October 6, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Engine: Ge CF348C1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Rt Engine
- Part time: 4,965 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, R, A
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, CREW EXPERIENCED A RUMBLE AND YAW IN A/C ACCOMPANIED BY A COMPRESSOR STALL ON RT ENGINE ALONG WITH TOWER ADVISING OF FLAMES COMING OUT OF ENGINE.  CREW REDUCED RT ENGINE TO IDLE WITH ALL PARAMETERS REMAINING AT NORMAL, NO FIRE INDICATIONS PRESENT.  EMERGENCY WAS DECLARED AND A/C RETURNED, LANDING SAFELY WITH FLAPS SELECTED AT 20 DEGREES.  MAINT FOUND FOD DAMAGE TO RT ENG COMPRESSOR STAGES 1-5.  REMOVED AND REPLACED RT ENGINE. TEARDOWN REPORT CONCLUDED THAT FOREIGN OBJECT WAS INJECTED INTO RT ENG.  OBJECT WAS IDENTIFIED AS LOW ALLOY STEEL NOT COMMON FOR ENGINE AIRFLOW MATERIAL , RESULTING IN DAMAGES TO FAN BLADES, COMPRESSOR ROTOR, STATOR, COMBUSTION CHAMBER, HIGH AND LOW PRESS TURBINE SECTIONS.
